# SDR JJBA20220203001

- Difficulty date: February 3, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N12157
- Make and model: Emb EMB-145XR
- Aircraft serial: 145787
- Aircraft time: 43,323 hours, 28,272 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BA50933901
- Part serial: C03160
- Condition: Inoperative
- Part time: 6,783 hours, 6,308 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH OVER WING EMERGENCY LIGHTS ARE INOPERATIVE. REMOVED AND REPLACED OVER WING EMERGENCY LIGHT BULB. OPS CHECK FAILED. REMOVED AND REPLACED EMERGENCY LIGHT BATTERY SUPPLY #4. OPS CHECK FAIL. REMOVED AND REPLACED EMERGENCY BATTERY CHARGER ASSEMBLY #4. OPS CHECK SAT
